Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On ovofar for polycystic ovaries. Taking duphaston. Trying to be pregnant. Irregular periods. Need further medication?

hi i m 25 years old and i m married since one n half year we r planing for the children but my problem is bi lateral poly cystic ovaries and we r consult a docter she suggested a tablet ovofar 100 mg and i started the tablet second day of my cycle . my last menstral cycle started on 26 oct. but my menstral cycle is not yet started on this month. my doubt is why my the menstral cycle become irregular even after consuming the ovofar tablets . And i am alo uing duphaston 10 mg tabelet these are pregency confrom.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for your query,
PCOS is commonly associated with irregular menstruation and infertility due to ovulation problem. Ovafar is given for induction of ovulation for usually 5 days starting from the day 2 and not for regulation of cycle. Duphastan is a progesterone. Progesterone is given for luteal phase support for progesterone deficiency in the second half of the cycle.It helps in sustaining the pregnancy after it occurs .
Hope it helps you,
Take care..
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor